PARACETAMOL 500 MG - 60 TABLETS
Paracetamol 500 mg relieves pain and reduces fever. It also treats symptoms of cold and flu.
Paracetamol is recommended for use in children over 6 years old and adults.
Product description |
Paracetamol belongs to a group of medicines called analgesics and antipyretics. It is recommended for treatment of painful and febrile conditions such as headache including migraine, toothache, back pain, rheumatic pain and dysmenorrhea. It also relieves from symptoms of cold and flu.
|
---|---|
Indications |
Paracetamol:
|
Instructions for use |
Always read the leaflet or consult with your doctor or pharmacist before use.
For oral use only.
This product is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.
Dosage
Take one tablet up to three or four times a day as required. Leave at least six hours between doses. Do not take more than four tablets per day.
|
Warning |
DO NOT use any other Paracetamol containing products, other flu, cold, cough products when taking this medicine.
DO NOT use it if you are allergic to paracetamol or any other ingredients of the product
DO NOT give it children under 6 years of age.
DO NOT use alcohol when you are taking Paracetamol 500 mg.
DO NOT take paracetamol if you suffer from any conditions affecting respiratory tract.
DO NOT take if you suffer from brain or head injury.
DO NOT take if you suffer from Glucose-6-phosphate dehydrogenase deficiency.
Precautions:
Take special care with Paracetamol 500 mg if:
|
Other information |
Keep the medicine out of sight and reach of children.
Do not store above 25°C.
Do not use this medicine after the expiry date which is stated on the carton.
The expiry date refers to the last day of that month.
|
Ingredients |
Each tablet contains 500 mg of the active substance paracetamol.
|